RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2005, Volume 60, Issue 4(364), Pages 11–36 (Mi umn1443)  

This article is cited in 7 scientific papers (total in 7 papers)

On the work of L. V. Keldysh and her seminar

A. V. Chernavskii

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Abstract: A survey of the work of Professor Lyudmila Vsevolodovna Keldysh in the areas of descriptive set theory and topology is presented together with a survey of the work of members of the geometric topology seminar she led from 1959 to 1973 at the Steklov Institute of Mathematics.

DOI: https://doi.org/10.4213/rm1443

Full text: PDF file (357 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2005, 60:4, 589–614

Bibliographic databases:

UDC: 515.128
MSC: Primary 54H05, 54F45; Secondary 54-03, 54C25, 57Nxx
Received: 11.05.2005

Citation: A. V. Chernavskii, “On the work of L. V. Keldysh and her seminar”, Uspekhi Mat. Nauk, 60:4(364) (2005), 11–36; Russian Math. Surveys, 60:4 (2005), 589–614

Citation in format AMSBIB
\Bibitem{Che05}
\by A.~V.~Chernavskii
\paper On the work of L.\,V.~Keldysh and her seminar
\jour Uspekhi Mat. Nauk
\yr 2005
\vol 60
\issue 4(364)
\pages 11--36
\mathnet{http://mi.mathnet.ru/umn1443}
\crossref{https://doi.org/10.4213/rm1443}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2190922}
\zmath{https://zbmath.org/?q=an:1137.54300}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2005RuMaS..60..589C}
\elib{http://elibrary.ru/item.asp?id=25787205}
\transl
\jour Russian Math. Surveys
\yr 2005
\vol 60
\issue 4
\pages 589--614
\crossref{https://doi.org/10.1070/RM2005v060n04ABEH003670}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000233910600002}
\elib{http://elibrary.ru/item.asp?id=18238059}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-29144491407}


Linking options:
  • http://mi.mathnet.ru/eng/umn1443
  • https://doi.org/10.4213/rm1443
  • http://mi.mathnet.ru/eng/umn/v60/i4/p11

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Ostrovsky, “Maps of Borel Sets”, Proc. Steklov Inst. Math., 252 (2006), 225–247  mathnet  crossref  mathscinet
    2. “The List of L. V. Keldysh's Publications”, Proc. Steklov Inst. Math., 252 (2006), 272–274  mathnet  crossref  mathscinet
    3. V. Z. Grines, E. Ya. Gurevich, V. S. Medvedev, “Peixoto Graph of Morse–Smale Diffeomorphisms on Manifolds of Dimension Greater than Three”, Proc. Steklov Inst. Math., 261 (2008), 59–83  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    4. V. Z. Grines, E. V. Zhuzhoma, V. S. Medvedev, O. V. Pochinka, “Global attractor and repeller of Morse–Smale diffeomorphisms”, Proc. Steklov Inst. Math., 271 (2010), 103–124  mathnet  crossref  mathscinet  isi  elib
    5. Calcut J.S., King H.C., Siebenmann L.C., “Connected Sum at Infinity and Cantrell-Stallings Hyperplane Unknotting”, Rocky Mt. J. Math., 42:6 (2012), 1803–1862  crossref  mathscinet  zmath  isi
    6. Grines V.Z., Medvedev T.V., Pochinka O.V., “Basic Topological Concepts of Dynamical Systems”: Grines, VZ Medvedev, TV Pochinka, OV, Dynamical Systems on 2- and 3-Manifolds, Developments in Mathematics, 46, Springer International Publishing Ag, 2016, 217–286  crossref  mathscinet  isi
    7. Frolkina O.D., “Pairwise Disjoint Moebius Bands in Space”, J. Knot Theory Ramifications, 27:9, SI (2018), 1842005  crossref  mathscinet  zmath  isi  scopus
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:473
    Full text:183
    References:27
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019